Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Inserted copper T, have stomach pain, two periods in a cycle, clear sonography. Should I remove copper T?

Dear Sir I had put copper T in Nov-2009 . Till Dec-2011 I have Not any Problem regarding Stomach but from last 4 to 5 months i have major stomach pain at any time i took gynic treatment , sonography but no symptomse are shown in that last month i have MC 2 times in 15 days can is possible due to copper T ? should i remove it
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
Copper T causes bleeding disorder initially but not after at least 3 years.
Your period within 15 days two times due to hormonal imbalance.
Hormonal imbalance occurs due to tension ,anxirty,late working hours,shift duty or ovarian disease.
your stomach pain may need through check up by physician to rule out other reason except gynec.
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor